Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Denver/Boulder, CO

June 27, 2011Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2011, 8:43 PM MDT for Elbert County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 8:43 PM MDT (02:43 UTC)
Expired
Jun 27, 2011, 9:16 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Elbert County, CO

The radar

The Denver radar (KFTG), 63 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:47 PM MDTHAIL 1.255 Ne Elbert, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2655 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS55 KBOU 280243
SVRBOU
COC039-280330-
/O.NEW.KBOU.SV.W.0080.110628T0243Z-110628T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
843 PM MDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 930 PM MDT

* AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED NEAR
  FONDIS...OR 32 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT
  25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FONDIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO TENNIS BALL SIZE HAS BEEN REPORTED 2 MILES WEST OF ELBERT 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 3935 10401 3914 10401 3919 10447 3925 10453
      3932 10448
TIME...MOT...LOC 0242Z 268DEG 21KT 3924 10443
WIND...HAIL 60MPH 1.00IN

$$
GIMMESTAD
2 follow-up statements
283 
WWUS55 KBOU 280304
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
904 PM MDT MON JUN 27 2011

COC039-280330-
/O.CON.KBOU.SV.W.0080.000000T0000Z-110628T0330Z/
ELBERT CO-
904 PM MDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR CENTRAL ELBERT COUNTY...

AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. 
THIS STORM WAS LOCATED OVER CENTRAL ELBERT COUNTY...OR 33 MILES WEST
OF LIMON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE 
WARNED COUNTY EAST OF FONDIS...SOUTH OF HIGHWAY 86 AND NORTH OF 
SIMLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO HALF DOLLAR SIZE HAS BEEN REPORTED 5 MILES NORTHEAST OF 
ELBERT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 3919 10431 3925 10438 3932 10431 3935 10401
      3914 10401
TIME...MOT...LOC 0303Z 268DEG 21KT 3924 10427
WIND...HAIL <50MPH 1.00IN

$$
GIMMESTAD
606 
WWUS55 KBOU 280316
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
916 PM MDT MON JUN 27 2011

COC039-280325-
/O.CAN.KBOU.SV.W.0080.000000T0000Z-110628T0330Z/
ELBERT CO-
916 PM MDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELBERT COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

HEAVY RAIN...WIND GUSTS TO 50 MPH...AND SMALL HAIL ARE STILL 
POSSIBLE IN THE AREA BETWEEN SIMLA AND HIGHWAY 86 OVER THE NEXT HALF 
HOUR.

LAT...LON 3919 10431 3925 10438 3932 10431 3935 10401
      3914 10401
TIME...MOT...LOC 0315Z 268DEG 21KT 3924 10418

$$
GIMMESTAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM MDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jun 27, 3:15 PM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT MON JUN 27 2011

.SHORT TERM...FLAT UPPER RIDGE REMAINS OVER THE STATE ALTHOUGH
COOLER TEMPERATURES HAVE PREVAILED BEHIND LAST NIGHTS FRONTAL
PASSAGE.  DEW POINTS HAVE REMAINED IN THE MID 40S WITH A DENVER
CYCLONE HOLDING LOW LEVEL MOISTURE IN PLACE.  PROFILER DATA SHOWS
ALMOST NO CAPE WITH THE WELL MIXED AIRMASS.  RADAR DATA SHOWS A FEW
SHOWERS DEVELOPING OVER THE HIGHER TERRAIN OF THE FOOHTILLS.  BEST
COVERAGE FOR EVENING SHOWER ACTIVITY STILL APPEARS TO BE OVER THE
SOUTHERN FOOTHILLS AND OUT ONTO THE PALMER DIVIDE.

FOR TUESDAY...WARMER TEMPERATURES WILL RETURN AS SOUTHERLY LOW LEVEL
WINDS CONTINUE.  CONDITIONS IN PARK COUNTY APPEAR TO BE DRY ENOUGH
THAT THE COMBINATION OF WARM TEMPERATURES...LOW RELATIVE HUMIDITIES
AND GUSTY AFTERNOON WINDS COULD PRODUCE DANGEROUS FIRE CONDITIONS.
WILL ISSUE A RED FLAG WARNING FOR ZONE 214.  OTHERWISE...HIGH
TEMPERATURES ACROSS THE PLAINS ARE EXPECTED TO REACH THE LOWER 90S.
MODEL SOUNDINGS SHOW THAT ISOLATED HIGH-BASED SHOWERS WILL BE
POSSIBLE.  LITTLE IN THE WAY OF SIGNIFICANT PRECIPITATION WILL COME
FROM THIS ACTIVITY...BUT GUSTY WINDS WILL CERTAINLY BE POSSIBLE.

.LONG TERM...STILL CANT RULE OUT ISOLATED HIGH BASED STORMS WITH
GUSTY WINDS IN THE FORECAST AREA TUESDAY EVENING.  DRY ADIABATIC
LAPSE RATES IN/NEAR THE FRONT RANGE TO NEAR 500 MB SUGGESTS POSSIBLE
MICROBURSTS INTO THE MID EVENING HOURS.  ANY CONVECTION WILL END BY
LATE EVENING AS AIRMASS STABILIZES.

FURTHER WARMING ALOFT OCCURS WEDNESDAY WHICH IS SHAPING UP TO BE THE
HOTTEST DAY OF THE WEEK.  FORECAST SOUNDINGS SUGGEST HIGHS IN THE
MID TO UPPER 90S IN THE FRONT RANGE METRO AREAS...AND POSSIBLY A
COUPLE 100F DEGREE READINGS ON THE EASTERN PLAINS.  MOUNTAINS WILL
HAVE A SLIGHTLY BETTER CHANCE OF CONVECTION WITH A BIT
MORE...ALTHOUGH STILL LIMITED...MOISTURE MOVING UP FROM THE
SOUTHWEST.

Q-G LIFT INCREASES BY WEDNESDAY EVENING WITH SUPPORT FROM
APPROACHING UPPER LEVEL TROUGH MOVING ACROSS THE NORTHERN GREAT
BASIN. AS A RESULT...WE WILL KEEP THE CHANCE OF SHOWERS/STORMS GOING
IN THE HIGH COUNTRY THROUGH THE NIGHT.  THIS SYSTEM SLOWLY WEAKENS
AS IT MOVES ACROSS WYOMING EARLY THURSDAY.  IF SYSTEM MOVES FAST
ENOUGH...THURSDAY WILL BE TOTALLY DRY WITH SUBSIDENCE AND DRIER AIR
MOVING IN.  IT IS BECOMING MORE LIKELY WE WILL SEE GUSTY DOWNSLOPE
WINDS DEVELOPING AT SOME POINT DURING THE DAY THURSDAY WITH THE
INCREASING WESTERLY FLOW ALOFT AND SUBSIDENCE.  THIS WOULD INCREASE
FIRE DANGER ONCE AGAIN.

FOR FRIDAY THROUGH THE WEEKEND...MODELS ARE STARTING TO SHOW SIGNS
THAT SLIGHTLY COOLER AIR WILL BE ABLE TO HOLD IN PLACE ACROSS THE
HIGH PLAINS.  HOWEVER...AT THIS TIME...READINGS ARE STILL EXPECTED
TO REMAIN A FEW DEGREES ABOVE NORMAL.  FRIDAY SHOULD REMAIN DRY IN
THE WAKE OF THURSDAYS PASSING SHORT WAVE...BUT ENOUGH MOISTURE AND
INSTABILITY MAY DEVELOP UNDER THE RIDGE FOR A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS SATURDAY THROUGH MONDAY.

&&

.AVIATION...NO MAJOR AVIATION IMPACTS EXPECTED THROUGH THE NEXT 24
HOURS.  SOUTHEASTERLY WINDS ARE EXPECTED TO CONTINUE THIS AFTERNOON
WHICH WILL THEN SHIFT TO SOUTHERLY OVERNIGHT.  AN ISOLATED SHOWER OR
THUNDERSTORM MAY DEVELOP AN MOVE ACROSS THE URBAN CORRIDOR DURING
THE EARLY EVENING HOURS.  MOSTLY CLEAR SKIES OVERNIGHT.

&&

.HYDROLOGY...THERE WILL BE A SLIGHT CHANCE OF TSTMS OVER THE
FOOTHILLS THROUGH ABOUT 02Z.  RAINFALL AMOUNTS SHOULD GENERALLY BE
ONE QUARTER INCH OR LESS ALTHOUGH IF A STRONGER STORM WERE TO PASS
OVER THE BURN AREAS...UP TO ONE HALF INCH COULD OCCUR IN LESS THAN
30 MINUTES.

MINOR FLOODING OF LOW LYING AREAS CONTINUES ON THE COLORADO RIVER
IN GRAND COUNTY...MICHIGAN RIVER IN JACKSON COUNTY AND THE CACHE LA
POUDRE RIVER IN EASTERN LARIMER AND WESTERN WELD COUNTIES.  THE BIG
THOMPSON THROUGH ESTES PARK PEAKED EARLY THIS MORNING AND SHOULD
DECREASE SLIGHTLY DUE TO TODAYS COOLER TEMPERATURES.  HOWEVER...VERY
WARM TEMPERATURES ARE EXPECTED TO BRING A RETURN OF HIGHER FLOWS FOR
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

OTHERWISE...TEMPERATURES WILL BE WELL ABOVE SEASONAL NORMALS THROUGH
MUCH OF THIS WEEK.  TEMPERATURES ABOVE 9000 FEET WILL BE IN THE
LOWER 60S TO MID 70S AND LOW TEMPERATURES WILL REMAIN AT LEAST
SEVERAL DEGREES ABOVE FREEZING.  THERE WILL BE MORE RAPID SNOWMELT
OVER THE SIGNIFICANT SNOWPACK REMAINING ABOVE 10000-10500 FEET
ESPECIALLY TUESDAY AND WEDNESDAY WHEN THE WARMEST TEMPS OCCUR.
RESERVOIR RELEASES WILL RESULT IN INCREASING FLOWS ON WILLIAMS FORK
BELOW WILLIAMS FORK RESERVOIR IN GRAND COUNTY THROUGH THIS WEEK.

FLOOD ADVISORIES...

..RIVERS IN JACKSON COUNTY UNTIL 215 PM WEDNESDAY.
..BIG THOMPSON RIVER THROUGH ESTES PARK THROUGH NOON THURSDAY.
..CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL WEDNESDAY
  AFTERNOON.
..CACHE LA POUDRE RIVER NEAR GREELEY UNTIL WEDNESDAY AFTERNOON.
..WILLIAMS FORK BELOW WILLIAMS FORK RESERVOIR UNTIL THURSDAY
  AFTERNOON.
..COLORADO RIVER IN GRAND COUNTY UNTIL SATURDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR PARK COUNTY
FROM NOON TO 9 PM ON TUESDAY...FWX ZONE 214.

&&

KDRBY/BARJENBRUCH
Hazardous weather outlook, Jun 27, 10:48 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1048 AM MDT MON JUN 27 2011

COZ030>051-281200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1048 AM MDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 3 PM FROM THE SOUTHERN
FOOTHILLS ACROSS THE PALMER DIVIDE.  A FEW OF THE THUNDERSTORMS MAY
BECOME SEVERE MAINLY SOUTH OF A LINE FROM CASTLE ROCK TO LIMON.  THE
STORMS MAY PRODUCE LARGE HAIL...STRONG WINDS AND POSSIBLY A BRIEF
TORNADO.  ELSEWHERE THERE WILL ONLY BE A SLIGHT CHANCE OF LATE
AFTERNOON AND EVENING THUNDERSTORMS WHICH MAY PRODUCE BRIEF HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE PERIOD.  THE HOTTEST
DAY WILL BE WEDNESDAY WHEN A FEW SPOTS ON THE PLAINS MAY APPROACH
THE 100 DEGREE MARK.  WITH THE WARMER TEMPERATURES AND LOWER
HUMIDITIES...FIRE DANGER WILL BE INCREASING AS WELL.

THERE WILL BE JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.  MOST OF THESE STORMS WILL PRODUCE ONLY
LIGHT RAINFALL BUT STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM OVER DOUGLAS AND ELBERT
COUNTIES.

DANKERS/BARJENBRUCH

In the hours before

Local storm report, Jun 27, 7:07 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             2 E DECKERS             39.25N 105.20W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 27, 7:53 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
753 PM MDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             1 S LARKSPUR            39.17N 104.90W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0728 PM     HAIL             2 SW LARKSPUR           39.16N 104.92W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0705 PM     HAIL             2 E DECKERS             39.25N 105.20W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 27, 8:11 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
811 PM MDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             CASTLEWOOD CANYON       39.35N 104.76W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0757 PM     HAIL             7 NE GREENLAND          39.22N 104.74W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0750 PM     HAIL             1 S LARKSPUR            39.17N 104.90W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0728 PM     HAIL             2 SW LARKSPUR           39.16N 104.92W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0705 PM     HAIL             2 E DECKERS             39.25N 105.20W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 27, 8:14 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
814 PM MDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             12 ENE LARKSPUR         39.25N 104.69W
06/27/2011  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

0809 PM     HAIL             7 SSE CASTLEWOOD CANYON 39.25N 104.71W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0757 PM     HAIL             7 NE GREENLAND          39.22N 104.74W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0750 PM     HAIL             1 S LARKSPUR            39.17N 104.90W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0728 PM     HAIL             2 SW LARKSPUR           39.16N 104.92W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0705 PM     HAIL             2 E DECKERS             39.25N 105.20W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 27, 8:35 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
835 PM MDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 NW ELBERT             39.24N 104.57W
06/27/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0820 PM     HAIL             2 W ELBERT              39.22N 104.57W
06/27/2011  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

0813 PM     HAIL             12 ENE LARKSPUR         39.25N 104.69W
06/27/2011  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

0809 PM     HAIL             7 SSE CASTLEWOOD CANYON 39.25N 104.71W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0757 PM     HAIL             7 NE GREENLAND          39.22N 104.74W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0750 PM     HAIL             1 S LARKSPUR            39.17N 104.90W
06/27/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0728 PM     HAIL             2 SW LARKSPUR           39.16N 104.92W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0705 PM     HAIL             2 E DECKERS             39.25N 105.20W
06/27/2011  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:09 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert36 min
Jun 27, 7:05 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson40 min
Jun 27, 7:56 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert49 min
Jun 27, 8:04 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert86 min
Jun 28, 2:59 PM MDTFire Weather WatchBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 4 more25 hr
Jun 28, 5:33 PM MDTSevere Thunderstorm WarningBOULincoln42 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.